# SDR O2GA2017062651401

- Difficulty date: June 19, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N514UP
- Make and model: Cessna 560XL
- Aircraft serial: 5605705
- Aircraft time: 6,583 hours, 4,812 cycles
- System (JASC): 2700 · Flight Control System
- Part: Trim System
- Condition: Lack Of Lube
- Location: Ailerons
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT TRIM WOULD NOT MOVE AT ALTITUDE. MAINTENANCE COMPLIED WITH AILERON TRIM LUBRICATION. SYSTEM GROUND OPERATIONAL CHECK WAS GOOD. A SUCCESSFUL OPERATIONAL CHECK FLIGHT WAS PERFORMED. AIRCRAFT WAS RETURNED TO SERVICE.
